Title

Solving the Yang-Baxter-Like Matrix Equation for Rank-Two Matrices

Document Type

Article

Publication Date

3-15-2017

Department

Mathematics

Abstract

Let A=PQT, where P and Q are two n×2 complex matrices of full column rank such that detQTP≠0 and so 0 is a semisimple eigenvalue of A with multiplicity n−2. We solve the quadratic matrix equation AXA=XAX completely.

Publication Title

Journal of Computational and Applied Mathematics

Volume

313

First Page

142

Last Page

151

Find in your library

Share

 
COinS